# SDR SWAA2022040566393

- Difficulty date: November 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: R/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PANEL 441EL LOWER INTERNAL MATING SURFACE HAS AREA OF CORROSION / REMOVED CORROSION FROM RT PYLON PANEL 441EL IAW SRM 51-10-02-0G-0. ORIGINAL 'T' .110' AND .170'; REMAINING 'T' .107' AND .152' LOSS OF .003' AND .018'. REPAIRED PANEL IAW EA 190911 REV. IR AND SWA EA# 1-754-2455 REV. IR. NO FURTHER ACTION REQUIRED.
